# SDR CALA2017051901468

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 51,697 hours, 22,260 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT GALLEY OVEN R42 BURNT SMELL AND PLASTIC MELTED TO FAN GUARD.  MELTED PLASTIC FOUND AT OVEN FAN GRILL. REMOVED PLASTIC, OPS CHECK GOOD. NO MORE SMELL.
